Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 145, NWS Lincoln, IL

August 4, 2009Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 4, 2009, 12:05 AM CDT for Champaign County, Vermilion County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 12:05 AM CDT (05:05 UTC)
Expired
Aug 4, 2009, 12:37 AM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 133 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2084 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2084 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 040505
SVRILX
ILC019-183-040600-
/O.NEW.KILX.SV.W.0145.090804T0505Z-090804T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1205 AM CDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  CENTRAL VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 100 AM CDT.

* AT 1205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 3 MILES NORTH OF ST. JOSEPH...OR ABOUT 11 MILES
  EAST OF CHAMPAIGN...AND WAS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OGDEN...
  HOMER...
  FITHIAN...
  FAIRMOUNT...
  OAKWOOD...
  CATLIN...
  TILTON...
  WESTVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...DANVILLE AND SIDNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 8753 4002 8813 4027 8813 4024 8754
TIME...MOT...LOC 0505Z 284DEG 18KT 4015 8803

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 040519
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1219 AM CDT TUE AUG 4 2009

ILC019-040529-
/O.CAN.KILX.SV.W.0145.000000T0000Z-090804T0600Z/
CHAMPAIGN IL-
1219 AM CDT TUE AUG 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IS
CANCELLED...

LAT...LON 3999 8753 4002 8794 4026 8794 4024 8754
TIME...MOT...LOC 0519Z 284DEG 18KT 4013 8794

$$

ILC183-040600-
/O.CON.KILX.SV.W.0145.000000T0000Z-090804T0600Z/
VERMILION IL-
1219 AM CDT TUE AUG 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL VERMILION COUNTY...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR FITHIAN...OR 16 MILES SOUTHEAST OF
RANTOUL...MOVING EAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
FITHIAN...FAIRMOUNT...OAKWOOD...KICKAPOO STATE PARK...CATLIN...
TILTON...WESTVILLE AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 8753 4002 8794 4026 8794 4024 8754
TIME...MOT...LOC 0519Z 284DEG 18KT 4013 8794

$$
000 
WWUS53 KILX 040537
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT TUE AUG 4 2009

ILC183-040547-
/O.CAN.KILX.SV.W.0145.000000T0000Z-090804T0600Z/
VERMILION IL-
1237 AM CDT TUE AUG 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERMILION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3999 8753 4002 8794 4026 8794 4024 8754
TIME...MOT...LOC 0537Z 284DEG 18KT 4011 8783

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:41 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 3, 11:41 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT MON AUG 3 2009

.DISCUSSION...
ISSUED 900 PM CDT MON AUG 3 2009

ASIDE FROM ONE STRONGER THUNDERSTORM CELL EARLIER THIS
AFTERNOON...CAP ACROSS CENTRAL AND SOUTHEAST ILLINOIS AND
SUBSIDENCE IN THE WAKE OF AN EARLY MORNING SHORTWAVE PRECLUDED
ORGANIZED SHOWER/STORM DEVELOPMENT WITH DIURNAL HEATING. ELEVATED
INSTABILITY ACROSS THE REGION IS STILL SIGNIFICANT AND EXPECT
SHOWER/STORM COVERAGE TO INCREASE OVERNIGHT ONCE THE NOCTURNAL LOW
LEVEL JET DEVELOPS AND TAKES AIM ON THE REGION.

THE MAIN INSTABILITY AXIS OF INTEREST EXTENDS FROM THE IA/MO
BORDER REGION AND CURVES SOUTHEAST THROUGH WEST CENTRAL ILLINOIS
INTO SOUTHERN ILLINOIS. THIS INSTABILITY HAS SHOWN ITSELF THROUGH
BANDS OF ACCAS...SOME PRODUCING A BIT OF RAIN/THUNDER...THAT HAVE
BEEN EVIDENT FOR SEVERAL HOURS ALONG THE ABOVE MENTIONED AXIS. A
SOUTHWESTERLY LOW LEVEL JET IS FORECAST TO TAKE AIM INTO THE IA/MO
BORDER REGION OVER THE NEXT FEW HOURS AND THIS SHOULD RESULT IN
THE DEVELOPMENT OF ONE OR MORE STORM COMPLEXES. THIS DEVELOPMENT
WILL ALSO BE AIDED BY A SHORTWAVE APPROACHING THE REGION FROM THE
NORTHERN PLAINS. THESE STORM COMPLEXES SHOULD CURVE SOUTHEAST
ALONG THE INSTABILITY INITIALLY...EVENTUALLY SPREADING MORE TO THE
EAST AS THE LLJ VEERS LATE TONIGHT. THE MOST FAVORED LOCATION FOR
STORMS ACROSS THE FORECAST AREA SHOULD BE SOUTH OF A FULTON TO
CLARK COUNTY LINE. LARGE HAIL...HEAVY RAIN...AND DAMAGING WIND
GUSTS WILL BE POSSIBLE WITH THE STRONGER STORMS OVERNIGHT.

PLAN ON UPDATING THE FORECAST FOR THE LATEST TRENDS...PRIMARILY TO
PUSH THE MAIN PRECIPITATION RISK INTO THE OVERNIGHT HOURS.

BAK
&&

.AVIATION...
ISSUED 1141 PM CDT MON AUG 3 2009

AVIATION FORECAST STILL JUST AS TRICKY AS IT WAS AT 00Z SINCE
MOTHER NATURE HAS NOT REALLY SHOWN HER HAND WITH RESPECT TO WHAT
SHE WANTS TO DO WITH SHOWER/STORM COVERAGE TONIGHT INTO TUESDAY
MORNING. A SLOW MOVING COLD FRONT WILL APPROACH/MOVE THROUGH THE
TERMINALS DURING THE PERIOD...BUT WILL LIKELY STAY JUST NORTHWEST
OF THE REGION THROUGH THE 00Z. THE FRONT SHOULD EVENTUALLY PASS
THROUGH THE TERMINALS TUESDAY NIGHT. SCATTERED SHOWERS/STORMS WILL
LIKELY ACCOMPANY THE FRONT BY TUESDAY AFTERNOON...BUT CONFIDENCE
IN TIMING/COVERAGE OF THIS PRECIPITATION IS TOO LOW TO INCLUDE IN
THE TAFS AT THIS TIME. HOWEVER...ONE OR MORE THUNDERSTORM
COMPLEXES WILL LIKELY FIRE OVERNIGHT WELL AHEAD OF THE FRONT IN
THE VICINITY OF THE IA/MO/IL BORDER REGION. THESE STORMS WOULD
THEN TRACK SOUTHEAST THROUGH THE NIGHT. HAVE INCLUDED A VCTS AT
ALL TERMINALS BY KPIA...AND A BRIEF TEMPO GROUP FOR KCMI TO
ACCOUNT FOR AN ISOLATED STORM NEARBY. WINDS WILL BE PRETTY LIGHT
OUT OF THE SOUTHWEST UNTIL FROPA TUESDAY NIGHT AS A WEAK PRESSURE
GRADIENT BUILDS IN AHEAD OF THE APPROACHING COLD FRONT.
THEN...WINDS WILL TREND VARIABLE FOR A TIME UNTIL THE FRONT CLEARS
THE REGION.

BAK
&&

.PREV DISCUSSION...
ISSUED 200 PM CDT MON AUG 3 2009

MORNING SHOWERS AND THUNDERSTORMS HAVE DECREASED IN COVERAGE EARLY
THIS AFTERNOON WITH ONE SMALL CLUSTER OF STORMS ACRS WRN IL. WEAK
SHORTWAVE THAT HELPED SPARK THE STORMS EARLY IN THE MORNING IS IN
THE PROCESS PUSHING ACRS CNTRL IL BY MID AFTERNOON. HIGH THETA-E
AIR ACRS WRN MO FUELING THE STORMS ACRS WRN IL EARLY THIS AFTN
WITH OUR MAIN FORECAST CHALLENGE BEING COVERAGE OF STORMS THRU
TUE EVENING AND THEN TEMPERATURES FOR THE END OF THE WEEK AND
NEXT WEEKEND AS HEAT BUILDS INTO THE MIDWEST.

SHORT TERM...TONIGHT THROUGH THURSDAY

MODELS CONTINUING TO HAVE DIFFICULTY WITH THE CONVECTION AND ANY
MESOSCALE BOUNDARIES PRODUCED BY THE STORMS. OPERATIONAL GFS AND
NAM-WRF...ALONG WITH THE HI-RES WRF MODEL FROM SPC OFFERING
DIFFERENT OPINIONS AS TO WHERE THE STORMS WL INCREASE IN COVERAGE
OVERNIGHT. PROBABLY THE BEST WAY TO GO IN THIS SITUATION FOR TNT
INTO TUE IS WITH CONCEPTUAL MODELS...RATHER THAN TRY TO CHASE THE
QPF FILED WITH EACH SOLUTION. BEST LOW LEVEL THETA-E ADVECTION AND
LOW LEVEL JET SUPPORT WOULD FAVOR NE MO/WEST CNTRL IL WITH CONVECTION
TNT INTO TUE MRNG WITH A GRDL EXPANSION E AND SOUTHEAST OVERNIGHT
AS THE JET VEERS MORE INTO A WESTERLY DIRECTION. PWAT VALUES TO
OUR WEST FEEDING THESE STORMS AROUND 1.75 INCHES SO AFTER THE
EARLY EVENING SEVERE THREAT...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY CONCERN...THE MODE WITH SWITCH TO MORE OF A HEAVY RAIN
THREAT. BASED ON THE 850 MB THETA-E GRADIENT AND MOISTURE
CONVERGENCE...AS WELL AS THE OUTFLOW BOUNDARY FROM THE MORNING
CONVECTION...IT APPEARS FROM WEST CNTRL IL SE THRU SE IL WL HAVE
THE BETTER COVERAGE OF CONVECTION TNT.

FURTHER NORTH...A COLD FRONT WILL MAKE ITS WAY SE INTO THE LOWER
LAKES TNT AND THAT WL PROVIDE ANOTHER FOCUS FOR SCATTERED STORMS.
HIGHEST POPS WL BE FROM WRN IL SE THRU SE IL WITH PROGRESSIVELY
LOWER POPS NORTH. IF CONVECTION CAN GET SOME ORGANIZATION TO IT
TNT INTO TUE MRNG...THE NEXT PROBLEM WL BE TRYING TO DETAIL WHERE
RENEWED DEVELOPMENT WL TAKE PLACE AS THE FRONT SETTLES SOUTH INTO
CNTRL IL. NOT REAL CONFIDENT ON ANY ONE LOCATION AT THIS POINT BUT
BASED ON THE EXPECTED COVERAGE TNT...IT APPEARS THE HIGHER POPS WL
BE NEEDED ACRS THE SOUTH HALF OF THE FORECAST AREA ON TUESDAY. THE
ACTUAL SYNOPTIC SCALE BOUNDARY WL EDGE ITS WAY ACRS THE FCST AREA
TUE NIGHT INTO EARLY WED WITH A CONTINUED CHANCE FOR SHOWERS AND
THUNDERSTORMS. WEAK HIGH PRESSURE IS THEN EXPECTED TO PUSH SOUTHEAST
INTO THE GREAT LAKES REGION LATER WEDNESDAY BRINGING DRIER AIR SOUTH
INTO THE FORECAST WITH A TEMPORARY END TO THE RAIN CHANCES INTO THU.

LONG TERM...FRIDAY THROUGH MONDAY

LITTLE CHANGE SEEN WITH THE MEDIUM RANGE PERIOD AS MODELS ARE NOW
CONSISTENTLY SUPPORTING THE IDEA OF UPPER LEVEL RIDGING BUILDING
NWD ACRS THE MIDWEST AS THE PERSISTENT COOL UPPER LOW NORTH OF
THE LAKES DRIFTS NORTH. THIS WILL BRING SUMMER-LIKE WEATHER BACK
INTO THE AREA STARTING EITHER LATE FRIDAY OR SATURDAY WITH AFTN
TEMPS ON SATURDAY THRU MONDAY AOA 90 DEGREES. LATEST ECMWF MODEL
CONTINUES THIS TREND WITH THE STRONGER WESTERLY FLOW WELL NORTH OF
OUR AREA BY THE WEEKEND AND INTO EARLY NEXT WEEK...AS A RESULT...
ONCE THE WARM FRONT SHIFTS TO OUR NORTH BY LATE FRIDAY OR EARLY
SATURDAY CONVECTION CHANCES WILL DIMINISH AND THE HEAT WILL BE ON.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 3, 3:21 PM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT MON AUG 3 2009

ILZ027>031-036>038-040>043-047>053-061-041100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-
TAZEWELL-WOODFORD-
321 PM CDT MON AUG 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER THE
AREA...AND SOME OF THE STORMS COULD BECOME SEVERE. THE OVERALL
THREAT FOR SEVERE WEATHER WILL NOT BE WIDESPREAD...BUT THE
STRONGER STORMS COULD PRODUCE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE MAIN COLD FRONT WILL MOVE INTO THE AREA ON TUESDAY...WITH A
RENEWED THREAT FOR ADDITIONAL THUNDERSTORMS AS IT MOVES THROUGH.
SOME OF THE STORMS COULD BECOME SEVERE...PRODUCING HAIL AND STRONG
WINDS DURING THE AFTERNOON AND EVENING HOURS. AFTER THAT...THE
MAIN THREAT FOR SEVERE SHOULD SHIFT TO THE SOUTH AND WEST OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ044>046-054>057-062-063-066>068-071>073-041100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-VERMILION-
321 PM CDT MON AUG 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER THE
AREA...AND THE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE MAIN COLD FRONT WILL MOVE INTO THE AREA ON TUESDAY...WITH A
RENEWED THREAT FOR ADDITIONAL THUNDERSTORMS AS IT MOVES THROUGH.
SOME OF THE STORMS COULD BECOME SEVERE...PRODUCING HAIL AND STRONG
WINDS DURING THE AFTERNOON AND EVENING HOURS. AFTER THAT...THE
MAIN THREAT FOR SEVERE SHOULD SHIFT TO THE SOUTH AND WEST OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:17 AM CDTSpecial Weather StatementILXMcLean28 min
Aug 4, 7:07 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler38 min
Aug 4, 7:41 AM CDTSpecial Weather StatementILXVermilion34 min
Aug 4, 7:42 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler48 min
Aug 4, 7:53 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon56 min
Aug 4, 8:11 AM CDTSevere Thunderstorm WarningILXFulton, Logan, McLean, Mason, Menard, Sangamon and 1 more55 min
Aug 4, 8:19 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell41 min
Aug 4, 8:29 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Menard, Sangamon52 min
Aug 4, 8:37 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Peoria, Tazewell, Woodford38 min
Aug 4, 8:43 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt47 min
Aug 4, 8:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby67 min
Aug 4, 9:13 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford23 min
Aug 4, 9:24 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas51 min
Aug 4, 9:31 AM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt15 min
Aug 4, 9:34 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper26 min
Aug 4, 9:52 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion53 min
Aug 4, 9:57 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more63 min
Aug 4, 10:32 AM CDTTornado WarningILXCrawford43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.